# SDR 9722153220

- Difficulty date: November 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Part time: 15,421 hours
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CABIN EMERGENCY LIGHTING CIRCUIT BREAKER (H5) TRIPPED.  CREW RESET PER COCKPIT OPERATING MANUAL AND CIRCUIT BREAKER TRIPPED AGAIN APPROXIMATELY TEN MINUTES LATER.  CIRCUIT BREAKER WAS LEFT TRIPPED FOR REMAINDER OF FLIGHT.  MAINTENANCE TEST OF EMERGENCY LIGHT SYSTEM DISPLAYED UNIT AFT LT.  MAINTENANCE REPLACED AFT LEFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONAL CHECK OK.
